# SDR A6WA201140154

- Difficulty date: February 7, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 17,650 hours, 16,766 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD FLAP ALIGNMENT FITTING IS WORN.  BLENDED OUT WORN DAMAGE ON LT OTBD FLAP ALIGNMENT AND FITTING IAW SRM 51-12-00 AND REO 601R-57-51-143.
